# SDR SWAA2022030190747

- Difficulty date: February 15, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 31,350 hours, 16,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Elongated
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING HAS 6EA DOOR SKIN FASTENER HOLES ELONGATED . / REMOVED AND REPLACED AFT CARGO DOOR PER AMM 52-31-00; TAG NO: 546439 PN ON: 146A6110-29 SN ON: 002266 PN OFF: SN OFF: 002818
